Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Interval of shivering fever, x-ray shows inhomogenous opacities and congestion in left lung. On Forecox, Pan-d, Lemovac. Right track ?

I had regular interval of shivering fever , due to which I got a chest X-ray done, and was found to have inhomogenous opacities and congestion in my left lung . This is Pulmunory TB, I understand that and the doctor has told me the same. i have been told to take Forecox tab empty stomach twice a day, once in the morning and once in the evening. While with this am taking Pan-d, Lemovac 500 too. In the first week was prescribed injections once a day from the doctor, which kept my fever in control. the problem is the moment the injections stopped, my fever with shivers was back at least twice a day with regualr intervals. the moment i take injections, the fever does not appear for around 25-26 hours and then again the cycle starts..the doctor is saying it will take a month for the fever to reduce, is this true? i on the right track of medication? as the fever effects my daily work life. Additionally i am also taking Triomune 30 tabs thrice a day for HIV. Does this have anything to do with the TB medication? i am 29 years old, 5.9 in height and 58kg.. Please help as the fever is not going?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
The type if fever you are suffering from is not classical finding in case of pulmonary tuberculosis. I would suggest you to have a sputum investigation to make the confirmation regarding the infection. AFB sputum investigation is considered to be the best investigation for the pulmonary tuberculosis.
The medication you are taking for suspected tuberculosis is ok, but this should respond in a week or two weeks. It does not take one month to relive the fever in case of tuberculosis.
Another important thing is that you are also taking medication for HIV and many times there is interaction between the HIV medication and the antitubercular drugs, you should discuss this with you doctor to make appropriate changes in the antitubercular medication.
About the injection which you were having for fever are may be the antipyretic drugs which reduces the fever for 1 day.

Thanks and take care
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor